# SDR UHLA201504290333

- Difficulty date: April 29, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 29,346 hours, 24,648 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A "HYDRAULIC SYSTEM 1 LOW QUANTITY" MESSAGE AFTER TAKEOFF.  THE ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED HYDRAULIC SYSTEM 1. OPS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
